A Cold Plus Tablets
By FRANCO INDIAN PHARMACEUTICALS PVT LTD
10 Tablet(s) in Strip
We do not sell this product
All the Products are packed and stored Safely
A Cold Plus Tablets Description
A Cold Tablet is a combination medicine used to treat the symptoms of sinusitis, common cold and flu. It contains a combination of 4 active ingredients- paracetamol, caffeine, levocetirizine and phen
ylephrine. It works by the combined action of its active components. Paracetamol helps in reducing body temperature, phenylephrine is a nasal decongestant and helps in the stuffed and congested nose, levocetirizine is an anti-allergic medicine and caffeine is a stimulant. A Cold Tablet should not be taken for more than the prescribed quantity and duration. If the fever or other symptoms persists for more than three days, consult your doctor.
|You Save||₹6.30 (15% on MRP)|
|Contains||Caffeine + Levocetirizine + Paracetamol + Phenylephrine|
|Uses||Sinus, common cold and flu|
|Side effects||Dry mouth, sore throat, dizziness, nausea and vomiting|
|Therapy||COUGH COLD PREPARATION|
Check more medicines with composition as Caffeine + Levocetirizine + Paracetamol + Phenylephrine
Uses of A Cold Plus Tablets
A Cold Tablet is used to treat the symptoms of common cold and allergy (allergic rhinitis) including fever, cough, cold, nasal congestion and also relieves pain.
Contraindications of A Cold Plus Tablets
- If you are allergic to paracetamol, caffeine, levocetirizine, phenylephrine or any other ingredient of A Cold Tablet.
- If you have a kidney or liver problem.
- If you have a condition of overactive thyroid, high blood pressure or any kind of heart disorder.
Side effects of A Cold Plus Tablets
- Dry mouth
- Sore throat
Precautions and Warnings of A Cold Plus Tablets
Can I take A Cold Plus Tablets during pregnancy?
There is limited information regarding its safety in pregnant women. Hence, it is better to avoid taking A Cold Tablet during pregnancy unless specified by your physician. Consult your doctor for further advice.
Can I take A Cold Plus Tablets while breastfeeding?
One of the components of A Cold Tablet passes into breast milk and can affect the breastfed infant. Thus, the use of this medicine is not recommended in breastfeeding mothers unless prescribed by the doctor. It should be used in the lowest effective dose for the smallest duration possible.
Can I drive if I have consumed A Cold Plus Tablets?
This medicine may cause dizziness as a side effect. Therefore, do not drive or do anything that requires mental focus until you know how A Cold Tablet affects you.
Can I consume alcohol with A Cold Plus Tablets?
It is not recommended to consume excessive alcohol as it increases the risk of side effects of this medicine and can also damage your liver if you are a regular drinker due to the presence of paracetamol. So it is important to consult your physician if you drink too often.
Other General Warnings
Talk to your doctor if
- You are already taking any other medicines containing paracetamol for cold and flu.
- You are taking medicines for heart and brain-related conditions.
- You have any liver-related disorder or liver dysfunction.
- It is advised not to take A Cold Tablet for more than 7 days, without consulting a doctor.
- A Cold Tablet is not recommended for children below 16 years old.
- Avoid too much caffeine in drinks like coffee and tea.
Mode of Action of A Cold Plus Tablets
How Does It Work?
- A Cold Tablet medicine works by the combined action of its 4 active components.
- Paracetamol helps in reducing fever. It reduces fever by inhibiting chemical substances that cause an increase in temperature and also acts as a pain killer.
- Phenylephrine acts by constricting the blood vessels around the nose and thus, reduces swelling. This helps in clearing the blocked nose.
- Caffeine is a mild stimulant that reduced tiredness. It stimulates the nervous system and improves the pain-relieving action of paracetamol.
- Levocetirizine acts by blocking a substance in the body called histamine. Histamine is responsible for all allergy-related symptoms such as cold, running nose, rashes and itching. Thus it helps to decrease allergy symptoms and hives....
Directions for Use of A Cold Plus Tablets
- Take it exactly as told by the doctor, preferably after a meal, to avoid stomach discomfort.
- It should be swallowed whole with a sufficient amount of liquid.
Interactions of A Cold Plus Tablets
Interactions with other medicines
- Some medicines can affect the way A Cold Tablet works and A Cold itself can affect the action of other medicines.
- Tell your doctor if you are taking or might take any other medicines, supplements or herbals.
- In particular, if you are taking anti-depressant medicines, anticoagulant medicines like warfarin, anti-convulsant medicines, anti-gout medicines (like probenecid) and anti-HIV medicines like zidovudine, etc....
- Other medicines that should be used with caution are oral contraceptives, medicines for liver disorders, typhoid medicines, etc.
Storage and disposal of A Cold Plus Tablets
Store A Cold Tablet below 25°C and in the original package in order to protect from moisture.
Dosage of A Cold Plus Tablets
If you think you have taken too much of this medicine and experience unusual symptoms, contact your doctor immediately or visit the nearest hospital.
Missed a Dose
If you have missed any dose of it, take it as soon as you remember. If it's time for your next dose, skip the missed one and continue with your regular dose schedule. Do not take a double dose of this medicine to compensate for the missed one....
B. Pharm, M. Pharm
Dr. Ritu Budania
MBBS, MD (Pharmacology)
Frequently Asked Questions (FAQs)
Q: Can A Cold Tablet be given to children?
A: No, this medicine should not be taken by children below 16 years of age.
Q: Does A Cold Tablet contain any antibiotics?
A: No, A Cold Tablet does not contain any antibiotics. It contains paracetamol, which helps in reducing fever. Phenylephrine, which helps in reducing cold and clear nose blocks and caffeine, which stimulates the mind and reduces the dullness related to cold.
Q: Is A Cold Tablet safe in pregnancy?
A: No, it is not safe to take A Cold Tablet during pregnancy, without consulting a doctor.
Q: Can I take A Cold Tablet for fever?
A: Yes, it can be used in fever. However, it is advised to consult a doctor before taking this medicine.
Expires on or After
The information provided herein is supplied to the best of our abilities to make it accurate and reliable as it is published after a review by a team of professionals. This information is solely intended to provide a general overview on the product and must be used for informational purposes only. You should not use the information provided herein to diagnose, prevent, or cure a health problem. Nothing contained on this page is intended to create a doctor-patient relationship, replace or be a substitute for a registered medical practitioner's medical treatment/advice or consultation. The absence of any information or warning to any medicine shall not be considered and assumed as an implied assurance. We highly recommend that you consult your registered medical practitioner for all queries or doubts related to your medical condition. You hereby agree that you shall not make any health or medical-related decision based in whole or in part on anything contained in the Site. Please click here for detailed T&C.
Please add item(s) to proceed